FEVER X 500MG TABLET

(strip of 10 tablets)

Morepen Laboratories Ltd

Composition: Paracetamol/Acetaminophen 500mg

strip

Rs.9.06 Rs.9.15 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Fever X 500mg Tablet is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

How it works

Fever X 500mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Substitutes

ACETO 500MG TABLET

(strip of 10 tablets)

Shield Health Care Pvt Ltd

Rs.9.80 pay 7.1% more

ALGINA 500MG TABLET

(strip of 10 tablets)

Geno Pharmaceuticals Ltd

Rs.6.91 save 24.48% more

ACTIFLU 500MG TABLET

(strip of 10 tablets)

Cipla Ltd

Rs.38.00 pay 315.3% more

BABYMOL 500MG TABLET

(strip of 10 tablets)

Laborate Pharmaceuticals India Ltd

Rs.2.50 save 72.68% more
50 Substitutes View All